# SDR REXA2014082600842

- Difficulty date: August 26, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 15,390 hours, 15,145 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Piston
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS A GEAR DISAGREE MSG AFTER TAKEOFF FOLLOWED WITH A NOSE DOOR WARNING.  HE STATED THAT THE NLG TOOK 3 -4 MINUTES TO COME UP & THE MSGS WENT AWAY.  ACFT LANDED WITH NO INCIDENT.  NO EMER WAS DECLARED.  GEAR DISAGREE UP & NOSE DOOR WARNING AFTER TAKEOFF.  NOSE GEAR DOWN & MAIN GEAR UP.  TIME INTERVAL WAS 6 SECONDS.  GEAR LEVER WAS NOT MOVED WITHIN 30 SECONDS OF ORIGINAL SELECTIONS.  MANUAL OPERATING SYS WAS NOT MOVED.  LANDED AT 47000 POUNDS AND THEY LANDED AT MINIMAL DESCENT RATE.REPAIRED & REPLACED SLIDING PISTON MEMBER IAW AMM 32-21-30.  ALL CHECKED GOOD AT THIS TIME.
